# SDR ABXA20170710091

- Difficulty date: July 10, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 59,856 hours, 43,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN THE CEILING ON THE LEFT SIDE OF THE SERVICE AREA WERE INOPERATIVE. THE BATTERIES IN THE EMERGENCY LIGHTS' POWER SUPPLIES WERE REPLACED. THE CAUSE OF THE INOPERATIVE EMERGENCY LIGHTS WERE FAULTY BATTERIES.
